×

zbMATH — the first resource for mathematics

Ergodicity of the 2-D Navier-Stokes equation under random perturbations. (English) Zbl 0845.35080
Summary: A 2-dimensional Navier-Stokes equation perturbed by a sufficiently distributed white noise is considered. Existence of invariant measures is known from previous works. The aim is to prove uniqueness of the invariant measures, strong law of large numbers, and convergence to equilibrium.

MSC:
35Q30 Navier-Stokes equations
35R60 PDEs with randomness, stochastic partial differential equations
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albeverio, S., Cruzeiro, A.B.: Global flow and invariant (Gibbs) measures for Euler and Navier-Stokes two dimensional fluids. Commun. Math. Phys.129, 431–444 (1990) · Zbl 0702.76041
[2] Bensoussan, A., Temam, R.: Equations stochastiques du type Navier-Stokes. J. Funct. Anal.13, 195–222 (1973) · Zbl 0265.60094
[3] Chojnowska-Michalik, A., Goldys, B.: Existence, uniqueness and invariant measures for stochastic semilinear equations in Hilbert spaces. Preprint, 1993 · Zbl 0859.60057
[4] Cruzeiro, A.B.: Solutions et mesures invariantes pour des equations stochastiques du type Navier-Stokes. Expositiones Mathematicae7, 73–82 (1989) · Zbl 0665.60066
[5] Da Prato, G., Debussche, A., Temam, R.: Stochastic Burger equation. Nonlinear Anal. and Appl.1, 389–402 (1994) · Zbl 0824.35112
[6] Da Prato, G., Elworthy, K.D., Zabczyk, J.: Strong Feller property for stochastic semilinear equations. Stoch. Anal. Appl.13(1), 35–46 (1995) · Zbl 0817.60081
[7] Da Prato, G., Gatarek, D.: Stochastic Burgers equation with correlated noise, Stochastics & Stoch. Rep., to appear · Zbl 0853.35138
[8] Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge: Cambridge Univ. Press, 1992 · Zbl 0761.60052
[9] Doob, J.L.: Asymptotic properties of Markov transition probability. Trans. Am. Math. Soc.64, 393–421 (1948) · Zbl 0041.45406
[10] Flandoli, F.: Dissipativity and invariant measures for stochastic Navier-Stokes equations. Nonlinear Anal. and Appl.1, 403–423 (1994) · Zbl 0820.35108
[11] Flandoli, F., Gatarek, D.: Martingale and stationary solutions for stochastic Navier-Stokes equations. Probability Theory & Rel. Fields, to appear · Zbl 0831.60072
[12] Fujita, H., Yashima, H.: Equations de Navier-Stokes Stochastiques non Homogenes et Applications. Scuola Normale Superiore, Pisa, 1992 · Zbl 0753.35066
[13] Khas’minskii, R.Z.: Ergodic properties of recurrent diffusion processes and stabilization of the solutions to the Cauchy problem for parabolic equations. Theory of Prob. and its Appl.5, 179–196 (1960) · Zbl 0106.12001
[14] Manthey, R., Maslowski, B.: Qualitative behaviour of solutions of stochastic reaction-diffusion equations. Stoch. Proc. and their Appl.43, 265–289 (1992) · Zbl 0761.60055
[15] Maslowski, B.: On probability distributions of solutions of semilinear stochastic evolution equations. Stochastics45, 17–44 (1993) · Zbl 0792.60058
[16] Monin, A.S., Yaglom, A.M.: Statistical Hydrodynamics, Cambridge, MA: MIT Press, 1977
[17] Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Berlin, Heidelberg, New York: Springer, 1983 · Zbl 0516.47023
[18] Peszat, S., Zabczyk, J.: Strong Feller property and irreducibility for diffusions on Hilbert spaces. Preprint Inst. Math. Polish Academy of Sciences, n. 510, Warsaw, 1993 · Zbl 0831.60083
[19] Seidler, J.: Ergodic behavior of stochastic parabolic equations. Submitted to Mathemat. Nachrichten, 1993 · Zbl 0935.60041
[20] Stettner, L.: Remarks on ergodic conditions for Markov processes on Polish spaces. Bulletin Polish Acad. Sci., Math.42, 103–114 (1994) · Zbl 0815.60072
[21] Temam, R.: Infinite Dimensioanl Dynamics Systems in Mechanics and Physics. Berlin, Heidelberg, New York: Springer, 1988 · Zbl 0662.35001
[22] Vishik, M.I.: Fursikov, A.V.: Mathematical Problems of Statistical Hydromechanics. Dordrecht: Kluwer, 1980 · Zbl 0643.35005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.